Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from constant fatigue, causing hair loss and diarrhoea. Blood work normal except Cholesterol. Suggestion?

My partner has been suffering from fatique for around 5 months, 3 months ago his hair started to fall out. He has the occasional bout of diahorea. He had blood tests done 2 weeks ago , full blood count, testsosterone & thyroid all of which came back normal. However his colesterol has risen even though he has changed his diet . I m extremely worried that there is something seriously wrong with him.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Increased cholesterol is an incidental finding but important to treat.
The diet may not have been appropriate.
He should also exercise.
If still high, he needs drug like statin

Normal hormones are reassuring. He may need further assessment and assistance from an Internist for his hair loss and diarrhoea,

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor